# SDR ASAA0842946

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546434369
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE FLAP DENTED IN MIDDLE OF TRAILING EDGE FLAP.  REPAIRED LEFT INBOARD AFT FLAP TRAILING EDGE LWR SURFACE IAW B737 400 SRM 51 70 10 REPAIR 2 PG 201.
